# SDR CALA9701753

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE NOSE GEAR DOOR LIGHT ILLUMINATING AT BOTH THE FORWARD PANEL AND SECOND OFFICER'S PANEL WHILE IN FLIGHT.  BOTH NOSE GEAR DOOR UP SWITCHES WERE REMOVED AND REPLACED IAW MM 32-62-11.  IN ADDITION, BOTH NOSE GEAR DOOR CABLES WERE ADJUSTED IAW MM 32-22-01.  OPERATION AND INDICATIONS CHECKED GOOD.
